# SDR ASOA20130609328

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 621
- Aircraft time: 66,707 hours, 20,543 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE MESSAGE ON CLIMBOUT, AUTO TRIM FAIL, ELEVATOR MISTRIM.  R & R PITCH TRIM SWITCH AND ACTUATOR.  OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
